MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C LAT. SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C LAT. SIZE 3
Model Number 01.18.103
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2026 stem: amistem c 01.18.103 amistem-c lat.Size 3 (k103189) lot.2104302: (b)(4) items manufactured and released on 29 july 2021.Expiration date: 14 july 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Ball heads: cocr 01.25.124 cocr ball head 12/14 d 22.2 mm size s (k080885) lot.2302187: (b)(4) items manufactured and released on 12 april 2023.Expiration date: 25 march 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Ball heads: bipolar head 25060.2243 316lvm bipolar head d 22.2 x 43 (k091967) lot.2319184: (b)(4) items manufactured and released on 05 february 2024.Expiration date: 13 january 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 1 month after the primary surgery, the surgeon performed a washout, and revised all component successfully.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM-C LAT. SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25442543
Report Number3005180920-2026-00561
Device Sequence Number5727573
Product Code LZO
UDI-Device Identifier07630030803819
UDI-Public07630030803819
Combination Product (Y/N)N
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model Number01.18.103
Device Lot Number2104302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale